The dose was spaced out over time. I would never take that much in one dose. I had to finish a huge amount of work, so I took one at around 4. It wasn't working, and I could barely feel it, so around 8 I took another. Then another at 3 a.m. I stayed up all night, no surprise,,, but the medication still has not worn off. Pupils are still dilated and I still feel the muscle in my jaw a bit tight. No grinding of teeth, or spasms, but I feel concerned that I may have taken too large of a dose. It's been almost 15 hours since I took the last pill. How long do you think it will take to leave my system? I weigh 150 pounds, male. I lost weight over the day. My face looks much skinnier as well. I have no want or need to take it, but is it possible that I may have an addiction to this medication? Any dangers you might feel could happen to me over the next few hours? Any help would be appreciated.
Do you take the Adderall on a regular basis; your own Rx.? If it hasn't been prescribed to you, then you don't have the benefit of a battery of tests to determine the right med., so ah, Yeah. You took the extended release, and its best not to take those late in the day! You had the exact reaction they were programmed for... Macho Metabolism, hyper focus, spread out over a 24 hr. period! Of course you lost weight, did you eat? (that helps to burn the meds out of system). I think you were just hoping for a quicker response from the meds, which is not the XR! It may take a few more hours to wind down, but you will do so soon. Your metabolism has been running on "pedal to the metal", so grab a bite, drink water, and pray for sleep! ... Silly. I don't think you have an addiction unless this is the 40th time you've done this... I'm sure you thought it would help "speed" up your work. Hope you got it done! Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 4 answers
Posted 13 Aug 2011 • 7 answers
Posted 2 Mar 2012 • 4 answers
Posted 9 Nov 2012 • 2 answers
Posted 20 Jul 2016 • 1 answer